# SDR SWAA2025012277550

- Difficulty date: December 15, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB RBL 40 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.375 INCH 2024-766037<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138503; DUE DATE: 05-AUG-25.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138503; DUE DATE: 05-AUG-25.;[03] PERFORMED PERMANENT REPAIR CATEGORY A ;ON HORIZONTAL PRESSURE DECK WEB BTW RBL 30 TO RBL 60 STA 663.75 TO STA 675 AT PASSENGER IAW B737-700 SRM 53-40-51-2R-2 AND DWG 144A7710. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] RII COMPLETED JOB
